Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 363879, 25 pages
http://dx.doi.org/10.1155/2012/363879
Research Article

Periodic Wave Solutions and Their Limits for the Generalized KP-BBM Equation

1Department of Mathematics, South China University of Technology, Guangzhou 510640, China
2Department of Mathematics, Faculty of Sciences, Yuxi Normal University, Yuxi 653100, China

Received 17 April 2012; Accepted 15 May 2012

Academic Editor: Junjie Wei

Copyright © 2012 Ming Song and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Song and Zhengrong Liu, “Periodic Wave Solutions and Their Limits for the Generalized KP-BBM Equation,” Journal of Applied Mathematics, vol. 2012, Article ID 363879, 25 pages, 2012. https://doi.org/10.1155/2012/363879.